Journal of Function Spaces

Journal of Function Spaces / 2008 / Article

Open Access

Volume 6 |Article ID 342050 |

Jonathan Arazy, Miroslav Engliš, "Qp-spaces on bounded symmetric domains", Journal of Function Spaces, vol. 6, Article ID 342050, 36 pages, 2008.

Qp-spaces on bounded symmetric domains

Academic Editor: Fernando Cobos
Received01 Feb 2007


We generalize the theory of Qp spaces, introduced on the unit disc in 1995 by Aulaskari, Xiao and Zhao, to bounded symmetric domains in Cd, as well as to analogous Moebius-invariant function spaces and Bloch spaces defined using higher order derivatives; the latter generalization contains new results even in the original context of the unit disc.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.